# SDR CALA2025102110344

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N12021
- Make and model: Boeing 787-10
- Aircraft serial: 66990
- Aircraft time: 12,967 hours, 1,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Light
- Component: Light
- Component part number: 0204338101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2D FLOOR PROXIMITY LIGHT MISSING. CONFIRMED PROXIMITY LIGHT PROBABLY TAKEN DOWN HIT BY LUGGAGE. REMAINS OF MISSING LIGHT (WIRE/CONNECTORS) REMOVED AND REPLACED WITH A NEW LIGHT ASSY PER AMM DMC-B787-A-33-51-06-00A-520A-A (REMOVAL) AND AMM DMC-B787-A-33-51-06-00A-720A-A (INSTALLATION). TESTS OK. ITEM GOOD FOR SVC.
